Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 19)
Article Information:

A Memetic Differential Evolution Algorithm with Adaptive Mutation Operator

Fuqing Zhao, Mingming Huo and Weijun Ma
Corresponding Author:  Zhixiang Hou 

Key words:  DE, memetic algorithm, self-adaptive, , , ,
Vol. 4 , (19): 3687-3691
Submitted Accepted Published
February 24, 2012 April 08, 2012 October 01, 2012
Abstract:

Differential evolution algorithm has been widely used, because of its efficient optimization and no complex operation and coding mechanism. But DE falls into the local optimum easily. So this study puts forward a memetic algorithm. The algorithm can increase the diversity of population and jump out the local extreme value point effectively. The convergence speed of the algorithm is improved, because of the selfadaptive operator which can adjust the scaling factor adaptively. Three classic benchmarks functions are used to evaluate the MMADE and basic differential evolution algorithm. The experimental results show that the MMADE algorithm is effective.
Abstract PDF HTML
  Cite this Reference:
Fuqing Zhao, Mingming Huo and Weijun Ma, 2012. A Memetic Differential Evolution Algorithm with Adaptive Mutation Operator.  Research Journal of Applied Sciences, Engineering and Technology, 4(19): 3687-3691.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved